# SDR CA141024024

- Difficulty date: October 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Chip
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, ENGINE CHIP LIGHT ILLUMINATED.  PILOT THEN LANDED THE ACFT.  PILOT REMOVED ENGINE CHIP DETECTORS AND CALLED MAINTENANCE PROVIDER.
